# SDR DALA2017102107757

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 646
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS  646,  PLATE SPLICE ABOVE STRINGER 26R HAS INTERGRANILUR CORROSION ON THE BOTTOM SIDE. REMOVED AND REPLACED THE PLATE, BS 640 TO 760,  IAW SRM 51-40-02, AND DRAWING 143N5320, SHEET 5, REV B.
